×

zbMATH — the first resource for mathematics

Covering properties of fuzzy topological spaces. (English) Zbl 0259.54002

MSC:
54A05 Topological spaces and generalizations (closure spaces, etc.)
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zadeh, L.A, Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
[2] Chang, C.L, Fuzzy topological spaces, J. math. anal. appl., 24, 191-201, (1968)
[3] Kelley, J.L, General topology, (1955), Van Nostrand Princeton, NJ · Zbl 0066.16604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.